# SDR CALA2023070502164

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 69,268 hours, 30,244 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Cap
- Part number: 0727540
- Part serial: C192384
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ACFT ARRIVED WITH NO FUEL CAP NOTIFIED TOMC. INSPECT (GENERAL VISUAL) FUEL TANKS FOR: {A3NB-28-3-6004} - AIRCRAFT ARIVED MISSING FUEL CAP. CAP REQUIRED 31-2825-9-0001 NOT AVALIBLE IN SAN. REQUEST TO APPLY MEL 28A VERIFIED TO LEAKAGE FROM CONNECTOR WITH CAP MISSING. CDL APPROVED . INSTALLED NEW FUEL CAP. CAP, COUPLING R OFF 31-2825-9-0001 8384 ON 31-2825-9-0001 2472. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1660484 SN OFF 8384
